# SDR CALA2013082690774

- Difficulty date: August 5, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 81,962 hours, 23,623 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shaft
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT ENGINE REVERSER IS INOPERATIVE.  ACCOUNT OF HYDRAULIC LEAK AT OUTBOARD CENTER REVERSER.  ACTUATOR UPPER FLEX SHAFT.
